# SDR SWIA202160506

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL BETWEEN STGR 27 - 26R BETWEEN FS 364.00 -349.00     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED INTERCOSTAL BETWEEN STGR 27 AND 26R BETWEEN F.S. 364.00 AND F.S. 349.00, REF CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-32050 REV D  / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
